Advanced search
Start date
Betweenand

Alexsandro Giacomo Grimbert Gallo

CV Lattes GoogleMyCitations ORCID


Universidade Federal de São Carlos (UFSCAR). Centro de Ciências Exatas e de Tecnologia (CCET)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Alexsandro Giacomo Grimbert Gallo in research grants and scholarships supported by FAPESP.

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated November 16, 2019
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (14)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications14
Citations46
Cit./Article3.3
Data from Web of Science

GALLO, SANDRO; GARCIA, NANCY L.. Discrete One-Dimensional Coverage Process on a Renewal Process. Journal of Statistical Physics, v. 173, n. 2, p. 381-397, . Web of Science Citations: 0. (14/26419-0, 17/07084-6, 15/09094-3, 13/07699-0)

GALLO, SANDRO. CHAINS WITH UNBOUNDED VARIABLE LENGTH MEMORY: PERFECT SIMULATION AND A VISIBLE REGENERATION SCHEME. ADVANCES IN APPLIED PROBABILITY, v. 43, n. 3, p. 735-759, . Web of Science Citations: 12.

GALLO, SANDRO; PACCAUT, FREDERIC. On non-regular g-measures. Nonlinearity, v. 26, n. 3, p. 763-776, . Web of Science Citations: 6. (09/09809-1)

GALLO, SANDRO; TAKAHASHI, DANIEL Y.. Attractive regular stochastic chains: perfect simulation and phase transition. Ergodic Theory and Dynamical Systems, v. 34, n. 5, p. 1567-1586, . Web of Science Citations: 5. (08/08171-0, 09/09809-1)

GALLO, SANDRO; LEONARDI, FLORENCIA. Nonparametric statistical inference for the context tree of a stationary ergodic process. ELECTRONIC JOURNAL OF STATISTICS, v. 9, n. 2, p. 2076-2098, . Web of Science Citations: 0. (13/07699-0, 15/09094-3)

ABADI, MIGUEL; GALLO, SANDRO; RADA-MORA, ERIKA ALEJANDRA. The Shortest Possible Return Time of ss-Mixing Processes. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 64, n. 7, p. 4895-4906, . Web of Science Citations: 0. (14/19805-1, 15/09094-3, 13/07699-0)

GALLESCO, CHRISTOPHE; GALLO, SANDRO; TAKAHASHI, DANIEL Y.. Dynamic uniqueness for stochastic chains with unbounded memory. Stochastic Processes and their Applications, v. 128, n. 2, p. 689-706, . Web of Science Citations: 2. (13/10101-9, 13/07699-0, 15/09094-3)

GALLESCO, C.; GALLO, S.; TAKAHASHI, D. Y.. Explicit estimates in the Bramson-Kalikow model. Nonlinearity, v. 27, n. 9, p. 2281-2296, . Web of Science Citations: 2. (13/10101-9, 08/08171-0, 09/09809-1)

GALLO, SANDRO; GARCIA, NANCY L.. Perfect simulation for locally continuous chains of infinite order. Stochastic Processes and their Applications, v. 123, n. 11, p. 3877-3902, . Web of Science Citations: 2. (09/09809-1)

GALLO, S.; LERASLE, M.; TAKAHASHI, D. Y.. Markov Approximation of Chains of Infinite Order in the (d)over-bar-metric. Markov Processes and Related Fields, v. 19, n. 1, p. 51-82, . Web of Science Citations: 4. (09/09494-0, 09/09809-1, 08/08171-0)

ABADI, MIGUEL; CARDENO, LILIAM; GALLO, SANDRO. Potential Well Spectrum and Hitting Time in Renewal Processes. Journal of Statistical Physics, v. 159, n. 5, p. 1087-1106, . Web of Science Citations: 2. (09/09809-1)

FERNANDEZ, ROBERTO; GALLO, SANDRO; MAILLARD, GREGORY. REGULAR G-MEASURES ARE NOT ALWAYS GIBBSIAN. Electronic Communications in Probability, v. 16, p. 732-740, . Web of Science Citations: 10. (09/09809-1)

GALLO, SANDRO; RODRIGUEZ, PABLO M.. FROG MODELS ON TREES THROUGH RENEWAL THEORY. JOURNAL OF APPLIED PROBABILITY, v. 55, n. 3, p. 887-899, . Web of Science Citations: 1. (16/11648-0, 15/09094-3, 17/10555-0)

GALLO, SANDRO; GARCIA, NANCY L.. Discrete One-Dimensional Coverage Process on a Renewal Process. Journal of Statistical Physics, v. 173, n. 2, p. 381-397, . Web of Science Citations: 0. (14/26419-0, 17/07084-6, 15/09094-3, 13/07699-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

GALLO, Alexsandro Giacomo Grimbert. Simulação perfeita de cadeias de alcance variável não limitado. 2009. 98f. Tese (Doutorado) – Instituto de Matemática e Estatística. Universidade de São Paulo (USP). São Paulo. (06/57387-0)

Distribution map of accesses to this page
Click here to view the access summary to this page.
Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: